Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain below earlobe, back of head. Taken Betolock and Ceruvin. Reason?

Hello, My mother is suffering from Pain in vein right below her ear lobe, Yesterday the pain was in the vein back of the head and today it is below the left ear lobe vein. She also had spondilitis and also she is a Heart Patient with minor blockage in her artery . Let me also tell you she is very health conscious and does walk a lot and is a vegeterian most of the time. But today she is suffering from this pain, her Blood Pressure was 160/80 yesterday so she took betolock and also she is taking Ceruvin. What could be the reason of the pain Please Help !!
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
all of these caqn be reasons of pain
bp cervical heart disease or can be associated with the sinusitis
you need o investigate for sinus after consulting ent doctor
if there you need to control this if not you need to control all diseases under control on consultation with doctor even the medicines can cause allergy and pain

Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor